# SDR CA060330001

- Difficulty date: March 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 8,246 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 12802091
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 8,274 hours
- Component: Actuator, Cessna
- Component part number: 12805149
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NO GEAR DOWN INDICATION UNTILL RECYCLED SEVERAL TIMES. INSPECTION REVEALED CRACKED DOWNLOCK PIN (REF SEB 95-20)AND WORN ACTUATOR BEARING END PIN HOLE. (TC NR 20060330001)
